Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 316906, 10 pages
http://dx.doi.org/10.1155/2013/316906
Research Article

Controllability of Fractional Neutral Stochastic Integro-Differential Systems with Infinite Delay

1College of Information Science and Technology, Donghua University, 2999 North Renmin Road, Songjiang, Shanghai 201620, China
2Department of Mathematics, Donghua University, 2999 North Renmin Road, Songjiang, Shanghai 201620, China
3Department of Mathematics, Anhui Normal University, 1 East Beijing Road, Wuhu 241000, China

Received 28 October 2012; Revised 20 January 2013; Accepted 27 January 2013

Academic Editor: Engang Tian

Copyright © 2013 Xichao Sun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper is concerned with the controllability of a class of fractional neutral stochastic integro-differential systems with infinite delay in an abstract space. By employing fractional calculus and Sadovskii's fixed point principle without assuming severe compactness condition on the semigroup, a set of sufficient conditions are derived for achieving the controllability result.